# SDR A6WA201904296583

- Difficulty date: April 26, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N462AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7875
- Aircraft time: 35,333 hours, 34,063 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Retainer
- Part number: 6013700340
- Condition: Cracked
- Location: Bs 605-640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 422AT HAS CRACKED SEAL RETAINER  REPAIRED CRACKED SEAL RETAINER ON PANEL 422AT IAW CRJ 200 SRM 51-71-59
